I am on Plavix but my daughter is on warfarin but she not complained about dizziness..
In loving memory of Sally my guinea pig who passed on 28/01/08
Watch your thoughts; they become words. Watch your words; they become actions. Watch your actions, they become habits. Watch your habits, they become character. Watch your character; it becomes your destiny.
What a long strange trip it's been... Jerry Garcia
Fitness Minutes: (955) Posts: 20 8/7/13 12:27 P
Colee, do you have the mirena or are you on paraguard? I am going to get paraguard soon, I am told mirena still has hormones and paraguard doesnt have any. I find that i get a little dizzy too since I have been on the Warfarin too.
There are pills to take that are safe, have you asked your doctor about any that dont have estrogen?
Pounds lost: 22.0
Fitness Minutes: (37,899) Posts: 67 10/7/12 12:50 P
I was on Depo for almost 5 years and then switched to pills. Was on pills for about 7 mos and then got the clot. So now my dr feels that the iud is the safest way to go - that's what I'm on now. She says I should be safe to go off of meds after 6 mos. I'm really hoping that the dizziness is due to the warfarin. I work in an office, so I sit all day and there is actually another woman at work who was recently diagnosed w/a clot - she is also on warfarin and said she has been having some dizziness too. I just recently learned about this, so that made me feel a bit better.
Pounds lost: 117.2
Fitness Minutes: (51,134) Posts: 1,183 10/5/12 7:44 P
Did you get switched to Depo Provera? I also had a DVT due to oral contraceptives and was switched to Depo...and then my hematologist said that as long as I'm on ANY kind of hormonal contraceptive, I have to be on warfarin (which means that I'll be on the stuff until I hit menopause or have a hysterectomy/oopherectomy, since I'm taking the stuff to treat my endometriosis). You may want to inquire about that.
Regarding your question, I can't say that I've had any symptoms of dizziness at all with the warfarin, but that's not to say that there isn't something unique about your body that I don't have that causes it. You may want to talk to your physician and see what he/she has to say. It's also been 2 years that I've been on warfarin, and I can't remember if I had any funky symptoms or not when I first started on it.
I hope someone else has a better answer than I do!
Hi there! I was diagnosed with DVT back in the beginning of June due to birth control pills. : ( So, I've been on warfarin - and I have been dealing with dizzy spells, esp when I do cardio. Does anyone else experience this? I am also on a seizure medication but my dr and neurologist both say that the two meds should not interract so I'm not sure what's up, all I know is I'm beyond tired of feeling like this! It has gotten a bit better in the last month, but I can't wait until my six months is up and I can be off of this stuff. At least I'm hoping this is the problem...
SparkPeople, SparkCoach, SparkPages, SparkPoints, SparkDiet, SparkAmerica, SparkRecipes, DailySpark, and other marks are trademarks of SparkPeople, Inc. All Rights Reserved. No portion of this website can be used without the permission of SparkPeople or its authorized affiliates.
SPARKPEOPLE is a registered trademark of SparkPeople, Inc. in the United States, European Union, Canada, and Australia. All rights reserved.